# SDR ORJA9807

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CEILING ROWS 18-22 INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AS REQUIRED.  OPS CHECK GOOD.  (M)
